Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Hele-Shaw flows with time-dependent free boundaries involving an infinite strip of fluid

Author: S. Richardson
Journal: Quart. Appl. Math. 57 (1999), 201-212
MSC: Primary 76D27; Secondary 35Q35, 76S05
DOI: https://doi.org/10.1090/qam/1686185
MathSciNet review: MR1686185
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new family of analytic solutions for Hele-Shaw flows with time-dependent free boundaries, a constant-pressure condition being supposed relevant on each free boundary. The basic starting configuration has the plan-view of the region occupied by fluid within the Hele-Shaw cell as an infinite strip bounded by parallel lines, these lines being the free boundaries. The subsequent motion is produced by the injection (or suction) of fluid at points within the strip and, perhaps, the imposition of a pressure difference between the two boundaries.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76D27, 35Q35, 76S05

Retrieve articles in all journals with MSC: 76D27, 35Q35, 76S05

Additional Information

DOI: https://doi.org/10.1090/qam/1686185
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society